Mine is pretty bad. Just curious if anyone else got better
depends on the day for me, i have pretty bad depression most days on invega but occasionally it lets up and ill feel more normal than ive felt on any med
Invega has antidepressant properties supposedly
I’m on Invega Sustenna injections and my depression went away and I was able to quit my antidepressant last month.
Mostly. But after a while I became apathetic. I went off Invega after about 18 months and am now on Aristada. Its very similar to Abilify but Abilify is better for bipolar and Aristada is for sz/sza.
Aristada is just a longer action and bio availability is 24 hours vs abilify/maintenna you have to supplement with oral abilify for 2to3 weeks till shot reaches blood theraputic
Yeah… Invega caused my Major Depressive Disorder that i was hospitalized for a suicide attempt. SSRI medication helped, but they caused a lot of anxiety and insomnia, switched to haldol and serequel now
I have SI super bad too… invega is poison to my system!
It made me depressed.
Mine a as far worse on Invega
I do give Invega credit for breaking delusions and hallucinations. It saved me, but the side effects were awful.
how long till you felt better
I started an antidepressant and that helped but it took weeks for it to start working. I’m no longer on invega. I switched to abilify. Don’t know if I still need the antidepressant now.
the shot? Did invega make you twitch?
Yes I take abilify injection now. And no invega did not make me twitch.
İ think avolition and depression just temporary side effects of invega.you shouldn t be worried about.first 1 and 2 years i experienced depression but i have 0 depression after 3 years.
Invega was a super heavy medication for me since I started off on the highest dose. I was only allowed to lower it to 156mg after about 6 months. I am thankful the Doc put me on it at first because it brought me out of a long psychotic break. I have changed antipsychotics a number of times since then because of flat affect, anhedonia and depression(as described by my Psychaitrist).
I don’t know if I have ever been as depressed as I was on Invega with the exception of before my diagnosis. So to answer your question…Yes and No.
My suggestions would be,
- I would give it a chance to work since everyone reacts differently 2) Work with your Psychiatrist to try to find an antidepressant that may help you. 3) Maybe see if your depression clears if they decide to lower your dose. 4) My depression finally lifted a lot when I started to exercise daily so that may help some.(even on Invega) 5) Only surround yourself with positive people.
I guess it is really difficult to distinguish between negative symptoms, in my case, and depression. I only know I have suffered with both. Good Luck and I hope Invega works well for you!!
Just my uneducated 2 cents for the little it is worth…
if they come out with vraylar injection I’d do it. Gotta be 9mg equivalent though. Gotta be sure about nms too.
Its the only med that regulates my mood, helps negs, decrease depression, and gives me energy. Still fat though.
Invega caused severe depression to me. So did Risperdol.